# SDR GTIA2022020736264

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 16,788 hours, 7,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND DOOR R1 ASSIST BOTTLE REQUIRING SERVICING-SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
